应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (2): 214-231    DOI: 10.1007/s10255-021-1004-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Sphericity and Identity Test for High-dimensional Covariance Matrix Using Random Matrix Theory
Shou-cheng YUAN1, Jie ZHOU1, Jian-xin PAN2, Jie-qiong SHEN3
1 College of Mathematics, Sichuan University, Chengdu 610064, China;
2 School of Mathematics, University of Manchester, Manchester M139 PL, UK;
3 School of Computer and Data Engineering, Zhejiang University Ningbo Institute of Technology, Ningbo 315100, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9